# SDR DALA2022052503635

- Difficulty date: May 15, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 71,933 hours, 26,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLIMENTAL INFORMATION' SHIP 6710 FORWARD GALLEY EMERGENCY LIGHT LEFT LENS DIFFUSER COVER MISSING. CORRECTIVE ACTION: REPLACED LENS. (2237162)
